# SDR SWIA200414329

- Difficulty date: December 29, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 9,228 hours, 7,087 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WON’T GO NOSE LEFT.  REPLACED RUDDER TRIM PANEL.  OPERATIONAL CHECK GOOD.
